# SDR ASMF200405025

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,246 hours, 27,269 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LIGHTING STRIKE WAS DETECTED ON THE FUSELAGE LT SIDE, FORWARD OF THE WING WITH SOME FASTENERS DAMAGED. LIGHTING STRIKE INSPECTION WAS PERFORMED IAW MM 05-53-00, ALL CORRECT. FASTENERS WERE REPLACED IAW MM 43-04 FIG 38 TABLE B CONDITION 2. PENDING FOR FURTHER INFORMATION, IT WILL BE SENT AS SUPPLEMENT.
